# SDR USAA020360

- Difficulty date: September 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.5 INCHES, BELOW RIGHT LIGHT AFT OF FLAP TO FUSELAGE FAIRING.  INSTALLED DOUBLER AND TRIPLER PER EA 86586.  (M)
